# SDR DALA2025091506774

- Difficulty date: September 13, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 96,612 hours, 12,696 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SR46 ABC THRU 50 ABC EEPLS INOP.   FOUND WIRES PULLED FROM CONTACTS AT SR 46ABC AND 50 ABC. REPLACED CONTACTS PER A330 ESPM 20-48. EEPLS OPS GOOD. (6932680)
